B1 Non-refereed journal articles
Adaptive calculation of variable coefficients elliptic diffential equations via wavelets (2008)


Averbuch, A., Beliak, L., & Israeli, M. (2008). Adaptive calculation of variable coefficients elliptic diffential equations via wavelets. International Journal on Pure and Applied Mathematics, 47 (4), 519-546.


JYU authors or editors


Publication details

All authors or editors: Averbuch, Amir; Beliak, Leonid; Israeli, Moshe

Journal or series: International Journal on Pure and Applied Mathematics

Publication year: 2008

Volume: 47

Issue number: 4

Pages range: 519-546

Publication language: English

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-14-10 at 20:25